# SDR SWAA2012112609773

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6569603U18
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STOP PAD LOCATED AT BSTA 616 OF LT ESCAPE HATCH (2 EA).  REPLACED STOP PAD LOCATED ON BS 616 AT EMERGENCY EXIT HATCH LT (2EA) IAW SRM 51-40-02.
